# SDR AC2A095338

- Difficulty date: May 28, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N21460
- Make and model: Bell 206B-3
- Aircraft serial: 4075
- Aircraft time: 10,262 hours
- Engine: Allsn 250C20
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 206070180001
- Condition: Corroded
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  FOUND MANY CORROSION SPOTS ON TUBE WHEN REMOVED FROM PACKAGE FOR INSTALLATION.  NEW PART. RETURNING TO MFG FOR CREDIT.
